van Den Berg, B. and Moerdijk, I. (2018) Univalent completion. Mathematische Annalen, 371 (3-4). pp. 1337-1350. ISSN 0025-5831
Abstract
We show by elementary means that every Kan fibration in simplicial sets can be embedded in a univalent Kan fibration.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2017. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 16 Feb 2018 16:13 |
Last Modified: | 20 May 2021 15:04 |
Status: | Published |
Publisher: | Springer Verlag |
Refereed: | Yes |
Identification Number: | 10.1007/s00208-017-1614-3 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:127339 |